# SDR SWAA2017091816359

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 52,402 hours, 30,400 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT ROSE TO AMBER 902"C DURING CLIMB OUT.  RETURNED TO DEPARTURE.   REDUCED NOTED NR 2 ENGINE EGT CONTROLLABLE WITH IT 30 INCHES HIGHER THAN NR 1.  R & R THE CJ9 HARNESS IAW  MM.
